MathSciNet Relay Station
MathSciNet bibliographic data
MR2996597 34A08 (34B10 34B18)
Zhai, Chengbo; Yan, Weiping; Yang, Chen A sum operator method for the existence and uniqueness of positive solutions to Riemann-Liouville fractional differential equation boundary value problems. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 4, 858–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement